Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An appeal to producing mathematicians


Author: George Paaswell
Journal: Bull. Amer. Math. Soc. 21 (1914), 127-130
DOI: https://doi.org/10.1090/S0002-9904-1914-02594-7
This work is cited by: Bull. Amer. Math. Soc., Volume 21, Number 7 (1915), 343--345
MathSciNet review: 1559580
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02594-7

American Mathematical Society